Foliation of phase space for the cubic non-linear Schrödinger equation
Compositio Mathematica, Volume 85 (1993) no. 2, pp. 163-199.
@article{CM_1993__85_2_163_0,
     author = {B\"attig, D. and Gr\'ebert, B. and Guillot, J. C. and Kappeler, T.},
     title = {Foliation of phase space for the cubic non-linear {Schr\"odinger} equation},
     journal = {Compositio Mathematica},
     pages = {163--199},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {2},
     year = {1993},
     zbl = {0783.35068},
     mrnumber = {1204779},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_2_163_0/}
}
TY  - JOUR
AU  - Bättig, D.
AU  - Grébert, B.
AU  - Guillot, J. C.
AU  - Kappeler, T.
TI  - Foliation of phase space for the cubic non-linear Schrödinger equation
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 163
EP  - 199
VL  - 85
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__85_2_163_0/
UR  - https://zbmath.org/?q=an%3A0783.35068
UR  - https://www.ams.org/mathscinet-getitem?mr=1204779
LA  - en
ID  - CM_1993__85_2_163_0
ER  - 
%0 Journal Article
%A Bättig, D.
%A Grébert, B.
%A Guillot, J. C.
%A Kappeler, T.
%T Foliation of phase space for the cubic non-linear Schrödinger equation
%J Compositio Mathematica
%D 1993
%P 163-199
%V 85
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1993__85_2_163_0
Bättig, D.; Grébert, B.; Guillot, J. C.; Kappeler, T. Foliation of phase space for the cubic non-linear Schrödinger equation. Compositio Mathematica, Volume 85 (1993) no. 2, pp. 163-199. http://www.numdam.org/item/CM_1993__85_2_163_0/

[Dui] J.J. Duistermaat. On global action-angle coordinates, CPAM 33 (1980), p. 687-706. | MR | Zbl

[Gar-Tru 1] J. Garnett and E. Trubowitz. Gaps and bands of one dimensional periodic Schrödinger operators. Comment. Math. Helvetici, 59, p. 258-312 (1984). | MR | Zbl

[Gar-Tru 2] J. Garnett and E. Trubowitz. Gaps and bands of one dimensional periodic Schrödinger operators II. Comment. Math. Helvetici, 62, p. 18-37 (1987). | MR | Zbl

[Gre] B. Grébert. Problèmes spectraux inverses pour les systèmes AKNS sur la droite réelle. Thèse de I'Université Paris-Nord. Mai 1990.

[Gre-Gui] B. Grébert and J.C. Guillot. Gaps of one dimensional periodic AKNS systems. Rapport du Centre de Mathématiques Appliquées de l'Ecole Polytechnique no. 215. Juin 1990. To appear in Forum Mathematicum. | MR | Zbl

[Ka] T. Kato. Perturbation theory for linear operators. 2nd ed., Springer-Verlag, 1976. | MR | Zbl

[Kp] T. Kappeler. Foliation by the Korteweg-de Vries equation (to appear in Ann. Inst. Fourier).

[Mck-Tru] H.P. Mckean, E. Trubowitz. Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points. C.P.A.M. 29, p. 143-226 (1976). | MR | Zbl

[Pö-Tru] J. Pöschel and E. Trubowitz. Inverse Spectral Theory. Academic Press (1987). | MR | Zbl

[P-S] G. Polya and G. Szegö. Aufgaben und Lehrsätze aus der Analysis. Vol. 2, 3rd ed., Grundlehren, Bd 20, Springer-Verlag, New York, 1964. | Zbl

[Pre] E. Previato. Hyperelliptic quasi-periodic and solitons solutions of the nonlinear Schrödinger equation. Duke Math. J. 52, p. 329-377 (1985). | MR | Zbl

[Sim] B. Simon. Trace ideals. Cambridge University Press, 1979. | MR

[Tru] E. Trubowitz. The inverse problem for periodic potentials. C.P.A.M., 30, p. 321-337 (1977). | MR | Zbl